# SDR 2016FA0000518

- Difficulty date: October 5, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N783LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496381
- Aircraft time: 657 hours
- Engine: Lyc O360A1H6
- Engine time: 657 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 3 Cylinder
- Part time: 657 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, FOUND THE NR 3 CYLINDER EXHAUST PUSHROD AND ROCKER ARM ABNORMALLY WORN,
